# SDR YENA201705310438

- Difficulty date: May 31, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 1398
- Aircraft time: 64,843 hours, 23,588 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 20499005
- Part serial: 10162
- Condition: Odor
- Part time: 353 hours, 130 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF TOGA THRUST BLEEDS ON DIRTY SOCK ODOR IN COCKPIT WENT AWAY WITH THRUST REDUCED.  NO ODOR NOTED REST OF FLIGHT.  R & R BOTH OZONE FILTERS.  ACCOMPLISHED PRE AND POST ENGINE RUN BOROSCOPES.  ACCOMPLISHED ENGINE WASH ON BOTH ENGINES.  ACCOMPLISHED APU COMPARTMENT INSPECTION.  ACCOMPLISHED NOTICE 2017-TO15 AND AMM 72-00-00. NO FAULTS NOTED. AIRCRAFT RELEASED FOR SERVICE.
